# SDR VNAA20250417001

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH67033750
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL INNER CLOSING SKIN HAS MULTIPLE GOUGES BETWEEN FS 565 AND FS 581. CORRECTIVE ACTION: CUT-OUT DAMAGED SECTION OF INNER SKIN AND REMOVED AND DISCARDED JOINT PLATE. FABRICATED AND INSTALLED REPAIR PARTS IAW MHIRJ REO 670-53-31-981 REV. -- DATED 2024-12-18  SH670-33773-5/SH670-33750
